# SDR MWEA96034

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 897-910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED LONGERON SPLICE BETWEEN STA 897 AND 910 LT SIDE LONGERON 22.  FABRICATED AND INSTALLED LONGERON SPLICE IAW DAC DRAWING 3914675 AND SRM 53-01 PG 1.
